# SDR SWAA2023013081176

- Difficulty date: December 13, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHANNEL SUPPORT ZEE BTW BS 500A TO BS 500D AT LEVEL STR 26R AND WL 154.5 AT FWD CARGO COMPARTMENT 2022-691699<[01] REPLACED CHANNEL SUPPORT ZEE BTW BS 500A TO BS 500D AT LEVEL STR 26R AND WL 154.5 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ;SRM 51-10-02 PARAGRAPH 9 AND DRAWING 143A7500 SHEET 58 REV- SEE INDIVIDUAL SIGNS OFF BELOW.;[02] REPLACED CHANNEL SUPPORT ZEE BTW BS 500A TO BS 500D AT LEVEL STR 26R AND WL 154.5 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ;SRM 51-10-02 PARAGRAPH 9 AND DRAWING 143A7500 SHEET 58 REV-  SEE INDIVIDUAL SIGNS OFF BELOW... RII ITEM
